# SDR AALA202009279002

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 39,430 hours, 14,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED R2 EMERGENCY EXIT DOOR, EMERGENCY OPERATION CYLINDER/DOOR DAMPER LOW CHARGE.  SERVICED DOOR ASSIST BOTTLE, PER AMM 52-22-00.
